# SDR USAA2009120293288

- Difficulty date: October 31, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 72,818 hours, 26,058 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 161N000194
- Part serial: 317587
- Condition: Damaged
- Location: Rt Mlg
- Part time: 42,809 hours, 25,873 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - LINE - MAJOR REPAIR - UPON DISASSEMBLY OF RIGHT MAIN LANDING GEAR STRUT FOR REPACK FOUND DAMAGE TO INNER BARREL & BROKEN PARTS / COMPONENTS OF INNER STRUT & PISTON.  REPLACED RIGHT MAIN LANDING GEAR IAW JOB CARD R4M32607.
